# SDR TWAA9711702

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - REPAIRED CRACK AT NR 6 LEADING EDGE SLAT 1ST RIB OUTBOARD OF OUTBOARD TRACK AT LOWER END.  (M)
